# SDR QXEA2017072000478

- Difficulty date: June 29, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 DAMAGED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-07, SRM 51-42-05, & 51-40-015.
